# SDR QMLDMG1475

- Difficulty date: December 7, 2010
- Submitted: December 8, 2010
- Operation: Air carrier
- Aircraft: N485UH
- Make and model: Bolkms BK117A4
- Aircraft serial: 7036
- Aircraft time: 13,700 hours, 55,591 cycles
- Engine: Lyc LTS101*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 1172230401
- Condition: Corroded
- Location: Engine Bay
- Part time: 13,700 hours, 55,591 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP FOUND CORROSION ON THE LT INBD, RT INBD AND RT AFT ENGINE DECK.
